Duality in spectral optimization and numerical ranges of a family of self-adjoint operators
- 16 Downloads
One gives results which complement the author's investigation, published in Dokl. Akad. Nauk SSSR,255, No. 4, 777–780 (1980). One establishes the relationship of the fundamental condition ensuring the duality relation between the direct and the dual problems in spectral optimization problems with the geometry of the numerical ranges of certain families of self-adjoint operators.
KeywordsNauk SSSR Dual Problem Duality Relation Numerical Range Fundamental Condition
Unable to display preview. Download preview PDF.
- 1.Yu. Sh. Abramov, “Duality in extremal problems generated by spectral problems for operator pencils,” Dokl. Akad. Nauk SSSR,255, No. 4, 777–780 (1980).Google Scholar
- 2.Yu. Sh. Abramov, “Variational principles for nonlinear eigenvalue problems,” Funkts. Anal. Prilozhen.,7, No. 4, 76–77 (1973).Google Scholar
- 3.Yu. Sh. Abramov, “On the theory of nonlinear eigenvalue problems,” Dokl. Akad. Nauk SSSR,212, No. 1, 11–14 (1973).Google Scholar
- 4.Yu. Sh. Abramov, “Variational properties of the eigenvalues of certain problems that are nonlinear with respect to the parameter,” Izv. Akad. Nauk ArmSSR,11, No. 1, 23–39 (1974).Google Scholar
- 5.E. H. Rogers, “A minimax theory for overdamped systems,” Arch. Rational. Mech. Anal.,16, 89–96 (1964).Google Scholar
- 6.Yu. Sh. Abramov, “Numerical ranges, zones, and spectra of families of self-adjoint operators,” Dokl. Akad. Nauk SSSR,257, No. 5, 1033–1037 (1981).Google Scholar